MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-65
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Due to character limitations e1 - reporter name - (b)(6).
 
Event or Problem Description
It was reported that during inspections the cs100 intra-aortic balloon pump (iabp) had caster damage.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9(device available for eval), g3, g6, h2, h3, h4, h6(investigation type, investigation findings, component codes & investigation conclusions), h11.A getinge field service engineer (fse) evaluated and stated that two casters on the front of the cart were broken.Fse replaced casters in good condition.The following was performed by technician of the maquet failure analysis and testing (fat) department.The failure analysis and testing department received the following parts associated with this complaint: pn: 0401-00-0062 sn: n/a caster, dual-function color ral 9002 pn: 0401-00-0062 sn: n/a caster, dual-function color ral 9002.These parts were received with a reported unit failure message of casters broken.Performed visual inspection of these parts received and found both casters were broken.The fat dept.Verify the failure message of casters broken.Retaining both parts in the fat dept.Per procedure.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18275236
Report Number2249723-2023-05181
Device Sequence Number7160287
Product Code DSP
UDI-Device Identifier10607567107684
UDI-Public(01)10607567107684(21)SA04718-L5
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-65
Device Catalogue Number0998-00-3013-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer09/25/2024
10/31/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date09/30/2024
11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown